# SDR ASAA2018022023620

- Difficulty date: January 26, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501167
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT BETWEEN STA 500G TO 500H, RT TRANSITION HAS AREAS OF CORR OVER PREVIOUS BLENDOUT. GROUNDED - YES. REMOVED AND REPLACED TRANSITION PANEL IAW SRM 51 40 02 0G 0 W 1 O .040 R .032 L 1.75 D .008.
